Advertisement

What are symptoms of acetaminophen-butalbital-caffeine overdose?

Symptoms of an overdose of acetaminophen-butalbital-caffeine can include more serious versions of the standard side effects of drowsiness, upset stomach, vomiting, stomach pain, depression, lightheadedness and confusion.

Overdose of acetaminophen-butalbital-caffeine can also trigger symptoms of allergic reaction, such as skin rash, itching and difficulty breathing. Tell your doctor if any of these symptoms are severe or do not go away. Serious damage to the liver can also occur. Signs of liver injury include weakness, fatigue, bruising, abdominal pain or yellowing of the skin and eyes.

Continue Learning about Analgesic

What are the risks of using opioid analgesics to treat pain?
Honor Society of Nursing (STTI)Honor Society of Nursing (STTI)
Opioid analgesics, such as morphine and codeine, are the primary treatment for acute pain. A person ...
More Answers
What is a narcotic?
Debra Fulghum Bruce PhDDebra Fulghum Bruce PhD
For moderate to severe pain, narcotic pain relievers may be prescribed. These drugs are used som...
More Answers
What should I avoid while taking analgesics?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Until you know how you will react to analgesics, you should not drive or operate any heavy machinery...
More Answers
How can analgesics relieve flu symptoms?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
An analgesic is a type of medication used to relieve pain, including pain related to the cold or fl...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.